# SDR DXTA2021040840560

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,707 hours, 2,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Harness
- Part number: 84691531
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR FAILED TO OPEN USING INTERIOR HANDLE. DOOR WAS ABLE TO BE OPENED USING EXTERIOR HANDLE. WE CYCLED THE DOOR WITH THE SAME RESULTS.  REMOVED AND REPLACED NEW HARNESS PER SB680A-52-05 DATED SEPT. 20, 2019.  WORK REF CESSNA CE680AS MM, CH. 52-70-00.
